Article citationsMore>>

P. Jeganathan, “Convergence of Functionals of Sums of R.V.S to Local Times of Fractional Stable Motion,” Annals of Probability, Vol. 32, No. 3, 2004, pp. 1771-1795. doi:10.1214/009117904000000658

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.